Active Ingredient (In Each Capsule)...Purpose: Naproxen Sodium 220mg (Naproxen 200mg) (NSAID)*...Pain Reliever/Fever Reducer *Nonsteroidal anti-inflammatory drug FD&C Blue #1, Gelatin, Glycerin, Lactic Acid, Mannitol, Pharmaceutical Ink, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbitan, Sorbitol.
BAYER HEALTHCARE LLC
Allergy Alert: Naproxen sodium may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: (o) hives (o) facial swelling (o) asthma (wheezing) (o) shock (o) skin reddening (o) rash (o) blisters If allergic reaction occurs, stop use and seek medical help right away. Stomach Bleeding Warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: (o) are age 60 or older (o) have had stomach ulcers or bleeding problems (o) take a blood thinning (anticoagulant) or steroid drug (o) take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others). (o) have 3 or more alcoholic drinks every day while using this product (o) take more or for a longer time than directed. Do Not Use: (o) if you have ever had an allergic reaction to any other pain reliever/fever reducer (o) right before or after heart surgery Ask a Doctor Before Use if: (o) the stomach bleeding warning applies to you (o) you have a history of stomach problems, such as heartburn (o) you have high blood pressure, heart disease, liver cirrhosis, or kidney disease (o) you are taking a diuretic (o) you have problems or serious side effects from taking pain relievers or fever reducers (o) you have asthma Ask a Doctor or Pharmacist Before Use if you are: (o) under a doctor's care for any serious condition (o) taking any other drug When Using This Product: (o) take with food or milk if stomach upset occurs (o) the risk of heart attack or stroke may increase if you use more than directed for longer than directed. Stop use and Ask a Doctor if: (o) you experience any of the following signs of stomach bleeding: (o) feel faint (o) vomit blood (o) have bloody or black stools (o) have stomach pain that does not get better (o) pain gets worse or lasts more than 10 days (o) fever gets worse or lasts more than 3 days (o) redness or swelling is present in the painful area (o) any new symptoms appear (o) you have difficulty swallowing (o) it feels like the capsule is stuck in your throat If pregnant or breast-feeding, ask a health professional before use. it is especially important not to use naproxen sodium during the last 3 months of pregnancy unless definitely directed to do so by a doctor because if may cause problems in the unborn child or complications during delivery. Keep tout of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Do not use if printed safety seal bearing "Bayer HealthCare" under cap is torn or missing.